Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red bumps on hand, slightly swollen, no effect of benadryl

After touching a tulip I ve developed small red bumps on my hands and have slightly swollen fingers. How can I treat this? Regular Benadryl does not seem to be helping.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

I completely understand your concern and I hope I am able to help you for the same.

You seem to have developed an allergic skin reaction.
I would advise you to use a mild steroid like hydrocortisone cream over the affected area twice a day for 4-5 days.
Use a sunscreen regularly before going out in the sun.
Once the reaction heals up , then you can start using a lightening agent like kojic acid with vitamin C twice a day till the pigmentation improves.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor